Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 97, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 24, 2013, 3:45 PM CDT for Clinton County, Jackson County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 3:45 PM CDT (20:45 UTC)
- Expired
- Jun 24, 2013, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IA, Jackson County, IA
The radar
The Quad Cities radar (KDVN), 68 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621
WUUS53 KDVN 242045
SVRDVN
IAC045-097-242130-
/O.NEW.KDVN.SV.W.0097.130624T2045Z-130624T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
ISSUED BY NATIONAL WEATHER SERVICE LA CROSSE WI
345 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
JACKSON COUNTY IN EAST CENTRAL IOWA...
* UNTIL 430 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM ZWINGLE TO
MAQUOKETA TO WELTON...MOVING NORTHEAST AT 50 MPH. THESE STORMS CAN
PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
CHARLOTTE AND LA MOTTE AROUND 350 PM...
ST. DONATUS AND SPRINGBROOK AROUND 355 PM...
PRESTON AND SPRAGUEVILLE AROUND 400 PM...
MILES AROUND 405 PM...
SABULA AND GREEN ISLAND AROUND 410 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
SMALL HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF ON AREA
RIVERS OR LAKES...IMMEDIATELY MOVE TO SHORE AND FIND SHELTER.
&&
LAT...LON 4232 9041 4228 9043 4223 9040 4221 9036
4216 9022 4213 9019 4212 9016 4201 9017
4193 9067 4229 9085 4229 9067 4238 9066
4238 9048
TIME...MOT...LOC 2045Z 230DEG 45KT 4227 9069 4210 9060
4195 9062
WIND...HAIL 60MPH 0.75IN
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:23 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 24, 3:23 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS. ..12..
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013
FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.
TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.
WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.
HAASE
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013
UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL. ..12..
&&
.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013
LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12Hazardous weather outlook, Jun 24, 7:12 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 712 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3 INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS. SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH OR MORE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE STORMS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING FLOODING CONCERNS OR MAY CREATE NEW ONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON. REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES WOULD BE APPRECIATED. 14
In the hours before
Local storm report, Jun 24, 3:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 NNE WELLMAN 41.54N 91.81W
06/24/2013 JOHNSON IA TRAINED SPOTTER
60 FT PINE TREE BLOWN DOWN. ESTIMATED 60 MPH WINDS. ALSO
OVER 6 INCHES OF RAIN SINCE MIDNIGHT.
&&
MASLocal storm report, Jun 24, 3:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO N MUSCATINE 41.42N 91.07W
06/24/2013 MUSCATINE IA LAW ENFORCEMENT
TORNADO ON THE GROUND WITH SEMI TRUCK OVERTURNED ON
HIGHWAY 61 AND INDEPENDENCE ST NEAR BLAINS FARM AND
FLEET.
&&
GROSSLocal storm report, Jun 24, 3:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST MUSCATINE MUNICIPAL AIR 41.37N 91.15W
06/24/2013 M51 MPH MUSCATINE IA AWOS
&&
GROSSLocal storm report, Jun 24, 3:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 3 N STANWOOD 41.94N 91.15W
06/24/2013 CEDAR IA LAW ENFORCEMENT
&&
GROSSLocal storm report, Jun 24, 3:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO N MUSCATINE 41.42N 91.07W
06/24/2013 MUSCATINE IA TRAINED SPOTTER
SEMI TRUCKS FLIPPED OVER ON RT 61 NEAR THE MENARDS AND
BLAINS FARM AND FLEET.
&&
GROSSLocal storm report, Jun 24, 3:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST 3 N STANWOOD 41.94N 91.15W
06/24/2013 E60 MPH CEDAR IA LAW ENFORCEMENT
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:32 PM CDT | Special Weather Statement | DVN | Jefferson | 58 min |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Louisa | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 18 days |
| Jun 23, 9:54 PM CDT | Special Weather Statement | DVN | Jefferson | 51 min |
| Jun 23, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 43 min |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 41 min |
| Jun 24, 4:29 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 9 hr |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Clinton, Scott | 6 hr |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Cedar, Muscatine, Scott | 6 hr |
| Jun 24, 9:50 AM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 6 hr |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 10 days |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Louisa | 11 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Dubuque | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Clinton | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Clinton, Scott | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Scott | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Muscatine, Scott | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Muscatine | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Louisa, Muscatine | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Scott | 57 min |
| Jun 24, 1:18 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 24, 1:29 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 12 hr |
| Jun 24, 1:53 PM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk, Washington | 52 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Lee, Van Buren, Washington | 50 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 51 min |
| Jun 24, 2:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 46 min |
| Jun 24, 2:35 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Linn | 25 min |
| Jun 24, 2:42 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more | 48 min |
| Jun 24, 2:42 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 33 min |
| Jun 24, 2:52 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 23 min |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Lee, Louisa, Muscatine and 1 more | 38 min |
| Jun 24, 3:14 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 46 min |
| Jun 24, 3:20 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 25 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 40 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Clinton, Scott | 40 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.